Hamiltonian structure for the modulation equations of a sine-gordon wavetrain

N. Ercolani, M. G. Forest, D. W. McLaughlin, R. Montgomery

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)949-983
Number of pages35
JournalDuke Mathematical Journal
Volume55
Issue number4
DOIs
StatePublished - 1987

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hamiltonian structure for the modulation equations of a sine-gordon wavetrain. / Ercolani, N.; Forest, M. G.; McLaughlin, D. W.; Montgomery, R.

In: Duke Mathematical Journal, Vol. 55, No. 4, 1987, p. 949-983.

Research output: Contribution to journalArticle

Ercolani, N. ; Forest, M. G. ; McLaughlin, D. W. ; Montgomery, R. / Hamiltonian structure for the modulation equations of a sine-gordon wavetrain. In: Duke Mathematical Journal. 1987 ; Vol. 55, No. 4. pp. 949-983.
@article{e34d2076b33d4b38858dd19be87b8f5c,
title = "Hamiltonian structure for the modulation equations of a sine-gordon wavetrain",
author = "N. Ercolani and Forest, {M. G.} and McLaughlin, {D. W.} and R. Montgomery",
year = "1987",
doi = "10.1215/S0012-7094-87-05548-7",
language = "English (US)",
volume = "55",
pages = "949--983",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "4",

}

TY - JOUR

T1 - Hamiltonian structure for the modulation equations of a sine-gordon wavetrain

AU - Ercolani, N.

AU - Forest, M. G.

AU - McLaughlin, D. W.

AU - Montgomery, R.

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972568443&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972568443&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-87-05548-7

DO - 10.1215/S0012-7094-87-05548-7

M3 - Article

AN - SCOPUS:84972568443

VL - 55

SP - 949

EP - 983

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 4

ER -